# SDR AWXA200100666

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 65C2518034
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE DISCOVERED A CRACK ON AFT CARGO DOOR FWD UPPER ANGLE 3RD FASTNER AT AFT END BS 800. MAINTENANCE REMOVED AND REPLACED FWD UPPER ANGLE ON AFT CARGO DOOR BS 800 IAW AWA E.O. 52-33-02.
